Advanced search
1 file | 95.09 KB

Etomidate-induced convulsions during electroconvulsive therapy: two case reports

RUTH BRUYLANDT (UGent) , DIRK VAN DEN ABBEELE (UGent) , TOM JACOBS (UGent) , Patrick Wouters (UGent) , Kurt Audenaert (UGent) and Gilbert Lemmens (UGent)
(2016) JOURNAL OF ECT. 32(1). p.73-74
Author
Organization
Keywords
SEIZURES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 95.09 KB

Citation

Please use this url to cite or link to this publication:

Chicago
BRUYLANDT, RUTH, DIRK VAN DEN ABBEELE, TOM JACOBS, Patrick Wouters, Kurt Audenaert, and Gilbert Lemmens. 2016. “Etomidate-induced Convulsions During Electroconvulsive Therapy: Two Case Reports.” Journal of Ect 32 (1): 73–74.
APA
BRUYLANDT, R., VAN DEN ABBEELE, D., JACOBS, T., Wouters, P., Audenaert, K., & Lemmens, G. (2016). Etomidate-induced convulsions during electroconvulsive therapy: two case reports. JOURNAL OF ECT, 32(1), 73–74.
Vancouver
1.
BRUYLANDT R, VAN DEN ABBEELE D, JACOBS T, Wouters P, Audenaert K, Lemmens G. Etomidate-induced convulsions during electroconvulsive therapy: two case reports. JOURNAL OF ECT. 2016;32(1):73–4.
MLA
BRUYLANDT, RUTH, DIRK VAN DEN ABBEELE, TOM JACOBS, et al. “Etomidate-induced Convulsions During Electroconvulsive Therapy: Two Case Reports.” JOURNAL OF ECT 32.1 (2016): 73–74. Print.
@article{6897127,
  author       = {BRUYLANDT, RUTH and VAN DEN ABBEELE, DIRK and JACOBS, TOM and Wouters, Patrick and Audenaert, Kurt and Lemmens, Gilbert},
  issn         = {1095-0680},
  journal      = {JOURNAL OF ECT},
  language     = {eng},
  number       = {1},
  pages        = {73--74},
  title        = {Etomidate-induced convulsions during electroconvulsive therapy: two case reports},
  url          = {http://dx.doi.org/10.1097/YCT.0000000000000265},
  volume       = {32},
  year         = {2016},
}

Altmetric
View in Altmetric
Web of Science
Times cited: